# SDR DL764080796

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 25,869 hours, 7,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ATB DUE TO FWD EQUIPT COOLING EICAS AND OVHT LIGHT.  C/W QRH PROCEDURES LIGHT WENT OUT.  NTF AT GATE.  OPS CHECK OF EQUIPT COOLING PASSED.
